# SDR 2008UALA02626

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 27,788 hours, 10,767 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN HYD SYSTEM FAILURE.  LT LANDING GEAR DOOR SWIVEL FITTING LEAKING.  REPLACED LT LANDING GEAR DOOR ACTUATOR FWD SWIVEL FITTING. SERVICED GREEN HY SYS. CHECKED NR 1 ENGINE HYD CASE DRAIN FILTER, NO METAL NOTED, REPLACED FILTER. LEAK CHECKED SWIVEL FITTING & FILTER. CHECKS OK.
.
